# SDR SIMA20140209001

- Difficulty date: February 9, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 34,683 hours, 31,370 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SPAR III CRACKED AT THE HARNESS CUTOUT.  PERFORMED PERMANENT REPAIR ON LT SPAR III IAW ERS-EM-57MR-083.
